# SDR 2020FA0000448

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: General aviation
- Aircraft: N7770A
- Make and model: Cessna 172F
- Aircraft serial: 17252309
- Aircraft time: 6,797 hours, 6,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 05111625
- Condition: Cracked
- Location: Zone 200
- Part time: 6,797 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDER AN 2020 ANNUAL INSPECTION.  FAA ASI WERE ON SITE PERFORMING AS IA AUDIT.  NOTICED A STRUCTURAL CRACK (1/4 INCH) AND GOUGE ON STRUCTURAL ON LOWER CORNER ON SPAR ASSEMBLY-FUSELAGE CENTER SECTION-FORWARD ATTACH POINT, SEE PHOTOS.
